# SDR CHQA20120414113

- Difficulty date: April 14, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 19,006 hours, 16,203 cycles
- Engine: Allsn AE3007A
- Engine time: 15,755 hours, 14,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16979
- Condition: Discharged
- Location: Emergency Light
- Part time: 25,408 hours, 19,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE EMERGENCY LIGHTS WERE LEFT ON AND THAT THE BATTERIES WERE DRAINED.  MAINTENANCE REPLACED ALL FOUR  EMERGENCY LIGHT BATTERIES.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
